MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43335
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
In (b)(6) 2003 the patient underwent placement of a greenfield vena cava filter.In (b)(6) 2019 a computed tomography (ct) scan of the abdomen revealed the proximal tip of the filter was 6cm from left renal vein.There was normal alignment along axis.
 
Event or Problem Description
In (b)(6) 2003 the patient underwent placement of a greenfield vena cava filter.In (b)(6) 2019 a computed tomography (ct) scan of the abdomen revealed the proximal tip of the filter was 6cm from left renal vein.There was normal alignment along axis.It was further reported that the struts appeared normally oriented with no perforation of the vena cava or surrounding hollow or solid organs and no retroperitoneal mass or fluid collection.

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9939107
Report Number2134265-2020-04711
Device Sequence Number13614112
Product Code DTK
UDI-Device Identifier08714729070276
UDI-Public08714729070276
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964284
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/01/2006
Device Model Number43335
Device Catalogue Number43335
Device Lot Number0005410345
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date04/08/2020
Supplement Report FDA Received Date07/31/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR